# SDR DALA2022012000411

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 51,945 hours, 27,035 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 - LH SEAT ROWS 11 O2 PANEL THAT DID NOT OPEN. CORRECTIVE ACTION: REPACKED THE MASKS PER AMM 35-21. (7869560)
